# SDR GTIA2014072201390

- Difficulty date: July 21, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 29,665 hours, 14,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASED ARRAY INSPECTION, CORROSION DETECTED LT WING BETWEEN RIBS 6-7A.  REMOVED CORROSION AND REPLACED AREA IAW TD J152300050 2014 ISSUE B AND EO 5721-1438.
